Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 543247, 10 pages
http://dx.doi.org/10.1155/2015/543247
Research Article

Categories of -Fuzzy Greedoids

1College of Applied Mathematics, Chengdu University of Information Technology, Chengdu 610000, China
2School of Mathematics and Statistics, Beijing Institute of Technology, Beijing 100081, China

Received 3 July 2015; Accepted 18 October 2015

Academic Editor: Pasquale Vetro

Copyright © 2015 Zhen-Yu Xiu and Fu-Gui Shi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhen-Yu Xiu and Fu-Gui Shi, “Categories of -Fuzzy Greedoids,” Journal of Function Spaces, vol. 2015, Article ID 543247, 10 pages, 2015. https://doi.org/10.1155/2015/543247.